Academic literature on the topic 'Jacobi elliptic functions'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the lists of relevant articles, books, theses, conference reports, and other scholarly sources on the topic 'Jacobi elliptic functions.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Journal articles on the topic "Jacobi elliptic functions"
Bawa, Parveen. "Elliptic Functions With A View Toward Jacobi Hyperbolic Functions." Global Journal For Research Analysis 3, no. 4 (2012): 66–68. http://dx.doi.org/10.15373/22778160/apr2014/21.
Full textLaville, Guy, and Ivan Ramadanoff. "Jacobi Elliptic Cliffordian Functions." Complex Variables, Theory and Application: An International Journal 47, no. 9 (2002): 787–802. http://dx.doi.org/10.1080/02781070290032243.
Full textHARDY, YORICK, W. H. STEEB, and R. STOOP. "JACOBI ELLIPTIC FUNCTIONS, NONLINEAR EVOLUTION EQUATIONS AND RECURSION." International Journal of Modern Physics C 11, no. 01 (2000): 27–31. http://dx.doi.org/10.1142/s0129183100000031.
Full textMyung, Hyo Chul, and Dong Soo Lee. "Jacobi elliptic algebras of SO(3)." Glasgow Mathematical Journal 39, no. 1 (1997): 115–20. http://dx.doi.org/10.1017/s0017089500031980.
Full textElías-Zúñiga, Alex, Luis Manuel Palacios-Pineda, Isaac H. Jiménez-Cedeño, Oscar Martínez-Romero, and Daniel Olvera Trejo. "He's frequency–amplitude formulation for nonlinear oscillators using Jacobi elliptic functions." Journal of Low Frequency Noise, Vibration and Active Control 39, no. 4 (2020): 1216–23. http://dx.doi.org/10.1177/1461348420972820.
Full textJohannessen, Kim. "A Nonlinear Differential Equation Related to the Jacobi Elliptic Functions." International Journal of Differential Equations 2012 (2012): 1–9. http://dx.doi.org/10.1155/2012/412569.
Full textKhare, Avinash, and Uday Sukhatme. "Cyclic identities involving Jacobi elliptic functions." Journal of Mathematical Physics 43, no. 7 (2002): 3798–806. http://dx.doi.org/10.1063/1.1484541.
Full textKhare, Avinash, Arul Lakshminarayan, and Uday Sukhatme. "Local identities involving Jacobi elliptic functions." Pramana 62, no. 6 (2004): 1201–29. http://dx.doi.org/10.1007/bf02704435.
Full textMyung, Hyo Chul. "Note on the Jacobi Elliptic Functions." Journal of Algebra 200, no. 1 (1998): 134–40. http://dx.doi.org/10.1006/jabr.1997.7253.
Full textZheng, Bin, and Qinghua Feng. "A New Approach for Solving Fractional Partial Differential Equations in the Sense of the Modified Riemann-Liouville Derivative." Mathematical Problems in Engineering 2014 (2014): 1–7. http://dx.doi.org/10.1155/2014/307371.
Full textDissertations / Theses on the topic "Jacobi elliptic functions"
Conrad, Eric van Fossen. "Some Continued Fraction Expansions of Laplace Transforms of Elliptic Functions." The Ohio State University, 2002. http://rave.ohiolink.edu/etdc/view?acc_num=osu1029248229.
Full textCalin, Ovidiu, and Chang Der-Chen. "The geometry on a step 3 Grushin model." Universität Potsdam, 2004. http://opus.kobv.de/ubp/volltexte/2008/2672/.
Full textLabrande, Hugo. "Explicit computation of the Abel-Jacobi map and its inverse." Thesis, Université de Lorraine, 2016. http://www.theses.fr/2016LORR0142/document.
Full textLabrande, Hugo. "Explicit computation of the Abel-Jacobi map and its inverse." Electronic Thesis or Diss., Université de Lorraine, 2016. http://www.theses.fr/2016LORR0142.
Full textFouotsa, Emmanuel. "Calcul des couplages et arithmétique des courbes elliptiques pour la cryptographie." Phd thesis, Université Rennes 1, 2013. http://tel.archives-ouvertes.fr/tel-00919779.
Full textBasquerotto, Cláudio Henrique Cerqueira Costa. "Aplicações das simetrias de Lie na dinâmica de sistemas mecânicos." Universidade Estadual Paulista (UNESP), 2018. http://hdl.handle.net/11449/154095.
Full textQiu, Zhengluo. "FIR filter design using Jacobian elliptic Sn function with wavelet applications." Thesis, National Library of Canada = Bibliothèque nationale du Canada, 2000. http://www.collectionscanada.ca/obj/s4/f2/dsk1/tape4/PQDD_0021/MQ52642.pdf.
Full textArène, Christophe. "Géométrie et arithmétique explicites des variétés abéliennes et applications à la cryptographie." Thesis, Aix-Marseille 2, 2011. http://www.theses.fr/2011AIX22069/document.
Full textBooks on the topic "Jacobi elliptic functions"
Milne, Stephen C. Infinite Families of Exact Sums of Squares Formulas, Jacobi Elliptic Functions, Continued Fractions, and Schur Functions. Springer US, 2002. http://dx.doi.org/10.1007/978-1-4757-5462-9.
Full textMilne, Stephen C. Infinite Families of Exact Sums of Squares Formulas, Jacobi Elliptic Functions, Continued Fractions, and Schur Functions. Springer, 2011.
Find full textMilne, Stephen C. Infinite Families of Exact Sums of Squares Formulas, Jacobi Elliptic Functions, Continued Fractions, and Schur Functions. Springer, 2013.
Find full textHarold, Neville Eric. Jacobian Elliptic Functions. Franklin Classics Trade Press, 2018.
Find full textNeville, Eric Harold 1889. Jacobian Elliptic Functions. Creative Media Partners, LLC, 2021.
Find full textGebelein, Hans, and Max Schuler. Fünfstellige Tabellen zu den Elliptischen Funktionen / Five Place Tables of Elliptical Functions: Dargestellt Mittels des Jacobischen Parameters q / Based on Jacobi's Parameter q. Springer, 2014.
Find full textBook chapters on the topic "Jacobi elliptic functions"
Beals, Richard, and Roderick S. C. Wong. "Jacobi elliptic functions." In Explorations in Complex Functions. Springer International Publishing, 2020. http://dx.doi.org/10.1007/978-3-030-54533-8_15.
Full textSchweizer, Wolfgang. "Jacobi Elliptic Functions." In Special Functions in Physics with MATLAB. Springer International Publishing, 2021. http://dx.doi.org/10.1007/978-3-030-64232-7_10.
Full textDittrich, Walter. "A Final Application in Elasticity with Jacobi Elliptic Functions." In SpringerBriefs in Physics. Springer International Publishing, 2021. http://dx.doi.org/10.1007/978-3-030-69105-9_5.
Full textDebnath, Argha, and Ayan Khan. "Jacobi Elliptic Functions and their Application in Ultra-cold Atomic Gases." In Springer Proceedings in Physics. Springer Singapore, 2022. http://dx.doi.org/10.1007/978-981-16-7691-8_60.
Full textDittrich, Walter. "Short List of Jacobi Elliptic Functions and Constants Used in Chap. 5." In SpringerBriefs in Physics. Springer International Publishing, 2021. http://dx.doi.org/10.1007/978-3-030-69105-9_6.
Full textMilne, Stephen C. "Infinite Families of Exact Sums of Squares Formulas, Jacobi Elliptic Functions, Continued Fractions, and Schur Functions." In Infinite Families of Exact Sums of Squares Formulas, Jacobi Elliptic Functions, Continued Fractions, and Schur Functions. Springer US, 2002. http://dx.doi.org/10.1007/978-1-4757-5462-9_1.
Full textLawden, Derek F. "Jacobi’s Elliptic Functions." In Elliptic Functions and Applications. Springer New York, 1989. http://dx.doi.org/10.1007/978-1-4757-3980-0_2.
Full textWilliams, Floyd L. "The Elliptic Functions $$ s n(x, \kappa )$$, $$c n(x, \kappa ) $$, and $$ d n(x, \kappa )$$ of C. Jacobi." In Some Musings on Theta, Eta, and Zeta. Springer Nature Singapore, 2023. http://dx.doi.org/10.1007/978-981-99-5336-3_14.
Full textOldham, Keith B., Jan C. Myland, and Jerome Spanier. "The Jacobian Elliptic Functions." In An Atlas of Functions. Springer US, 2008. http://dx.doi.org/10.1007/978-0-387-48807-3_64.
Full textTakebe, Takashi. "Complex Jacobian Elliptic Functions." In Moscow Lectures. Springer International Publishing, 2023. http://dx.doi.org/10.1007/978-3-031-30265-7_18.
Full textConference papers on the topic "Jacobi elliptic functions"
Miura, Kenjiro, R. Gobithaasan, Shahnawaz Shida, Dan Wang, and Yushalify MIsro. "Curve Modeling with Jacobi Elliptic Functions." In CAD'25. U-turn Press LLC, 2025. https://doi.org/10.14733/cadconfp.2025.267-271.
Full textApostolov, S. S., D. V. Kadvarob, Z. A. Maizclis, A. A. Nikolaenko, and V. A. Yampol'skii. "Nonlinear localized waves in layered superconductors: Jacobi elliptic functions approach." In 2018 IEEE 17th International Conference on Mathematical Methods in Electromagnetic Theory (MMET). IEEE, 2018. http://dx.doi.org/10.1109/mmet.2018.8460427.
Full textBelgacem, Fethi Bin Muhammad, and Rathinavel Silambarasan. "Sumudu transform of Dumont bimodular Jacobi elliptic functions for arbitrary powers." In ICNPAA 2016 WORLD CONGRESS: 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences. Author(s), 2017. http://dx.doi.org/10.1063/1.4972618.
Full textYuan-yuan, Lu. "Jacobi elliptic function-like solutions for generalized stochastic KdV equation." In 2012 3rd International Conference on System Science, Engineering Design and Manufacturing Informatization (ICSEM). IEEE, 2012. http://dx.doi.org/10.1109/icssem.2012.6340796.
Full textXiang, Chunhuan, Bo Liang, Longcong Chen, and Honglei Wang. "Jacobi elliptic function solutions to variable nonlinear Klein-Gordon equation." In 2015 International Industrial Informatics and Computer Engineering Conference. Atlantis Press, 2015. http://dx.doi.org/10.2991/iiicec-15.2015.117.
Full textLu, DaZhao, YanYing Cui, and ChangHe Liu. "A General Jacobi Elliptic Function Rational Expansion Method and Its Applications in Nonlinear Wave Equations." In 2012 Fourth International Conference on Computational and Information Sciences (ICCIS). IEEE, 2012. http://dx.doi.org/10.1109/iccis.2012.16.
Full textElías-Zúñiga, Alex. "Applying Jacobian Elliptic Functions to Solve Linear and Nonlinear Differential Equations With Mathematica." In Proceedings of the Fifth International Mathematica Symposium. PUBLISHED BY IMPERIAL COLLEGE PRESS AND DISTRIBUTED BY WORLD SCIENTIFIC PUBLISHING CO., 2003. http://dx.doi.org/10.1142/9781848161313_0007.
Full textYafeng Xiao and Haili Xue. "The extended Jacobian elliptic function expansion method and its application in Zakharov equation." In 2010 International Conference on Computer Application and System Modeling (ICCASM 2010). IEEE, 2010. http://dx.doi.org/10.1109/iccasm.2010.5622367.
Full textZhao, Xiqiang, and Weijun Sun. "The Jacobin elliptic function expansion method for solitonic solutions to nonlinear partial differential equations with symbolic computation." In 2011 Seventh International Conference on Natural Computation (ICNC). IEEE, 2011. http://dx.doi.org/10.1109/icnc.2011.6022521.
Full textChiang, Kenny H., Richard P. Kenan, and Christopher J. Summers. "Analysis of asymmetric, nonlinear, planar AlGaAs/GaAs multiple quantum-well directional couplers." In OSA Annual Meeting. Optica Publishing Group, 1990. http://dx.doi.org/10.1364/oam.1990.thy3.
Full text